# SDR SWIA201334363

- Difficulty date: August 8, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 24,638 hours, 14,843 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT MLG AXLE NR 1 ROOT RADIUS.  C-CHECK REPAIRED IAW REO.
